Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BPP3-0003-0075

Czasopismo

Fasciculi Mathematici

Tytuł artykułu

A note on Jungck's fixed point theorem

Autorzy Kumar, S. 
Treść / Zawartość http://www.math.put.poznan.pl/fasciculi_m.htm
Warianty tytułu
Języki publikacji EN
Abstrakty
EN This paper is twofold. First we prove a common fixed point theorem for a pair of weakly compatible mappings along with E.A. property. This theorem improves and generalizes a result of Jungck [5] without any continuity requirement besides relaxing the containment of the range of one map into the range of other map. Moreover, we prove some results under different variants of R-weakly commuting mappings.
Słowa kluczowe
PL twierdzenie o punkcie stałym  
EN weakly compatible maps   E.A property   Variants of R-weakly commuting mappings  
Wydawca Wydawnictwo Politechniki Poznańskiej
Czasopismo Fasciculi Mathematici
Rocznik 2010
Tom Nr 45
Strony 59--69
Opis fizyczny Bibliogr. 15 poz.
Twórcy
autor Kumar, S.
  • Departement of Mathematics Deenbandhu Chhotu Ram University of Science and Technology Murthal, Sonepat, Haryana, India, sanjaymudgal2004@yahoo.com
Bibliografia
[1] Aamri M, Moutawakil D.El., Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl., 270(2002), 181-188.
[2] Banach S., Surles operations dans les ensembles abstraits et leur application aux equationsitegrales, Fund. Math., 3(1922), 133-181.
[3] Chugh R., Kumar S., Common fixed points for weakly compatible maps, Proc. Indian Acad. Sci., Math. Sci., 111(2)(2001), 241{247.
[4] Chugh R., Kumar S., Common fixed point theorem using minimal commutativity and reciprocal conditions in metric space, Scientiac Mathematiace Japonica, 56(2)(2002), 269-275.
[5] Jungck G., Commuting mappings and fixed point, Amer. Math. Monthly, 83(1976), 261-263.
[6] Jungck G., Compatible mappings and common fixed points, Int. J. Math. Math. Sci., 9(1986), 771-779.
[7] Jungck G., Rhoades B.E., Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math., 29(3)(1998), 227-238.
[8] Jungck G., Murthy P.P., Cho Y.J., Compatible mappings of type (A) and Common fixed points, Math. Japonica, 38(1993), 381-390.
[9] Imdad M., Ali J., Jungck's common fixed point theorem and E.A property, Acta Mathematica Sinica, 24(1)(2008), 87-94.
[10] Kannan R., Some results on fixed points, Bull. Cal. Math. Soc., 60(1968), 71-76.
[11] Pathak H.K., Cho Y.J., Kang S.M., Remarks on R-weakly commuting mappings and common fixed point theorems, Bull. Korean Math. Soc., 34(2)(1997), 247-257.
[12] Pant R.P., Common fixed points of non commuting mappings, J. Math. Anal. Appl., 188(1994), 436-440.
[13] Pant R.P., Common fixed points theorems for contractive maps, J. Math. Anal. Appl., 226(1998), 251-258.
[14] Pfeffer W.F., More on involutions of a circle, Amer. Math. Monthly, 81(1974), 613{616.
[15] Sessa S., On a weak commutativity conditions of mappings in fixed point consideration, Publ. Inst. Math. Beograd, 32(46)(1982), 146-153.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BPP3-0003-0075
Identyfikatory